MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL INTRAFIX ADV PEEK SCW 7X23MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL INTRAFIX ADV PEEK SCW 7X23MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 254814
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. manufacturer contact phone number - (b)(4).(b)(4).The expiration date is not currently available.
 
Event or Problem Description
It was reported via phone by the sales rep that during an acl procedure, the 7x23mm intrafix advance screw was loose after inserting it.The sales rep stated the surgeon dilated for the correct size sheath, but noticed the screw was loose.The surgeon removed only the screw and used the 8x23mm screw which fit perfectly.There were no patient consequences or delays.The customer discarded the device.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Further, a review into the depuy synthes mitek complaints system revealed no similar and no dissimilar complaints for this lot of devices with the product code that were released to distribution.A device history record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).

Brand Name
INTRAFIX ADV PEEK SCW 7X23MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key7395928
Report Number1221934-2018-50406
Device Sequence Number709460
Product Code MBI
UDI-Device Identifier10886705027415
UDI-Public10886705027415
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number254814
Device Lot NumberL347203
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1